# SDR SWIA200210897

- Difficulty date: June 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 9,515 hours, 14,308 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE RIGHT ENGINE STARTED TO SURGE WITH THE EEC ON AND OFF.  RETURNED TO SAN.  INSPECTED RIGHT ENGINE EEC & HMU FOR CONDITION.  RAN LEFT AND RIGHT ENGINES THROUGH VARIOUS CONFIGURATIONS, WITH THE RIGHT ENGINE EEC ON THE ENGINE SURGES.  INSPECTED EEC CANNON PLUG, CLEANED AND DID AN OHM CHECK.  NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD IAW EMB 73-22-00.
